What is COMBOGESIC® used for?
A: COMBOGESIC® is used for management of the acute mild to moderate pain, and reduction of fever in adults over 18 years of age. COMBOGESIC® may be used for various types of acute pain such as headaches, acute migraines, sprains, strains, cramps, dental pain, sports injuries, and other types of acute pain.
Where can I buy COMBOGESIC®?
A: COMBOGESIC® (Acetaminophen + Ibuprofen) is now available online at www.combogesic.ca and in Pharmacies across Canada. Available in your local pharmacy without a prescription, simply ask for COMBOGESIC® from your pharmacist.
Does COMBOGESIC® provide faster and more effective pain relief than acetaminophen or ibuprofen alone?
A: COMBOGESIC® provides superior analgesia compared to acetaminophen or ibuprofen alone at equal doses. It provides a significantly quicker onset of meaningful pain relief. COMBOGESIC® provides the Double Action of acetaminophen and ibuprofen in a clinically proven unique ratio.
Is COMBOGESIC®’s safety different than acetaminophen or ibuprofen alone?
A: The adverse effects of COMBOGESIC® are comparable to acetaminophen and ibuprofen alone.
What if the pain or fever does not go away with COMBOGESIC®?
A: The recommended COMBOGESIC® dose is 1-2 tablets every 6 hours. If pain or fever does not respond to 2 tablets, 3 may be taken at subsequent doses, but only on the advice of a physician. Do not exceed 12 tablets over a 24-hour period2. Do not use for pain for more than 5 days or fever for more than 3 days unless advised by a doctor.
Can I take COMBOGESIC® when I take cold, sinus or muscle medications?
A: COMBOGESIC® contains acetaminophen and ibuprofen and is the first of its kind in Canada. Acetaminophen and ibuprofen are found in many cough and cold remedies and back relief products. COMBOGESIC® should NOT be taken with any product that contains acetaminophen or ibuprofen.
This product may not be right for you, always read and follow the label.